# SDR ASAA2018080225645

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 37,869 hours, 11,370 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE COWL VALVE WAS STUCK IN THE OPEN POSITION.  ACFT GROUNDED.   INSPECTED THE NR 2 ENG ANTI-ICE VALVE.  ACCOMPLISHED INITAL OPS CHECKS IAW AMM 30-21-00. BOTH APU AND ENG SOURCE NORMAL. INDICATION VALVE OPS CHECKED OKAY.
